# SDR SWIA202161524

- Difficulty date: August 4, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 31,151 hours, 19,448 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Not Reported
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD SEAL STTRIKER IS GOUGED. GOUGE IS APPROX 0.0250 WIDE, 0.0250 LONG AND 0.035 DEEP.     (C-CHECK RO 9/30/2021)    COMPLIED WITH REPAIR OF FWD SEAL STRIKER IAW CRJ700 SRM 53-21-23-201-006-A01 OPS AND PRESSURE CHECKED GOOD.  NO SIGNIFICANT CHANGE TO WEIGHT, M-337 AND SKYCARD 51-900-1002-SKY ATTACHED
